# SDR DXTA2014112105932

- Difficulty date: November 20, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N296QS
- Make and model: Amd FALCON2000
- Aircraft serial: 196
- Aircraft time: 11,104 hours, 6,873 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs
- Part number: 6229336400
- Part serial: 1KL9D
- Condition: Failed
- Location: Cockpit
- Part time: 2,653 hours, 1,640 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 4000 FT,  DETECTED AN ODOR IN THE COCKPIT.  CONTINUED THE CLIMB, LEVELING AT 16000 FT WHERE THE ODOR WAS THE STRONGEST.  NO SMOKE WAS VISIBLE BUT SMELLED LIKE WIRE INSULATION BURNING. ISOLATING THE PNEUMATICS DID NOT REDUCE THE ODOR.  REMOVED AND REPLACED THE AHRS UNIT.  PERFORMED A SATISFACTORY OPS CHECK OF THE AHRS SYS.  WORK PERFORMED IAW AMM 34-22-00 WITH NO FURTHER DEFECTS NOTED AT THIS TIME.
